Orthogonal Laurent polynomials and two-point Padé approximants associated with Dawson's integral

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Jiménez Paiz, M. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2005

Volume: 179

Issue: 1-2 SPEC. ISS.

Pages: 195-213

Type: Article

Export: RIS
DOI: 10.1016/j.cam.2004.09.041 SCOPUS: 2-s2.0-17744383795 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus